# SDR USAR2014F00109

- Difficulty date: June 24, 2014
- Submitted: June 24, 2014
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 7,807 hours, 6,502 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,807 hours, 6,502 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HORIZONTAL STABILIZER RIB BORE SCOPE INSPECTION TASK 55-10-01-290.  DURING THE INSPECTIONS,  MULTIPLE CRACKS WERE FOUND THROUGHOUT THE HORIZONTAL STABILIZER.  CRACKS WERE FOUND IN THE RT AND LT STABILIZER FS 521.084, SS 18.60,  27.90,  37.20,  47.96, AND 58.75.  PMO WERE NOTIFIED OF THE CRACKS IMMEDIATELY.
